# SDR 00FDEA00279

- Difficulty date: April 21, 2000
- Submitted: May 3, 2000
- Operation: Air carrier
- Aircraft: N497FE
- Make and model: Boeing 727232
- Aircraft serial: 20866
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 65463696
- Condition: Corroded
- Location: Floor/Sidewall
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 328  CORROSION ON THE UNDERSIDE OF THE LT SIDEWALL TO FLOOR SUPPORT AROUND THE STANCION SUPPORT, BS 552 - 480, LBL 23, WL155.  **  S/D  **  REMOVED, DRILLED, & INSTALL PART PER SRM  51-30-2.
